Ask The Doctor > Questions & Answers > Bleeding lasted for a day after MTP by pill

Bleeding lasted for a day after MTP by pill

Patient: I took Misoprostol on Saturday and had heavy bleeding just for a day. No bleeding or pain after that. I was 5 weeks pregnant. Is this normal? Is my abortion successful?

 

 

Doctor: Thank you for your query.Hope you are using these MTP pills on medical guidance and as per prescription. Bleeding may continue after few days as well. It is better to get a scan done after one week to see if the abortion has been complete or if there are still fetal remnants which may require cleaning.Hope that answers your query. Have a good day.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment